메뉴 건너뛰기





Volumn 23, Issue 5, 1994, Pages 976-989

Existence and construction of edge-disjoint paths on expander graphs

Author keywords

[No Author keywords available]

Indexed keywords

ALGORITHMS; COMPUTATIONAL COMPLEXITY; DECISION THEORY; GRAPH THEORY; NONLINEAR PROGRAMMING; PROBABILISTIC LOGICS; RANDOM PROCESSES;

EID: 0028516588     PISSN: 00975397     EISSN: None     Source Type: Journal    
DOI: 10.1137/S0097539792232021     Document Type: Article
Times cited : (50)

References (24)
  • Reference 정보가 존재하지 않습니다.

* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.